Heh, I recognized some of those meds, you’re old dude.
Sounds more like sorcery.
He should be taking prilosec or zantac, not both. The same is true for crestor and lipitor. Abilify and cymbalta likely would not be prescribed together either. No wonder he’s cranky, he’s overmedicated and then some!
I’m just glad he didn’t say Viagra or Cialis.
I was on statins and anti-cholesterol meds and after reading the side-effects, opted for a vegan diet. Six months later blood tests came back and I got off those drugs, lost weight, cut my food budget. People can take control of their lives if they’re willing to change, at least that’s been my experience. Do I miss pizza? Yeah, in theory. But I’d miss my health even more if I lost that.
Sounds like his drug pusher is getting rich.
The pharmaceutical companies ads should be banned from tv!!!!! They are totally obnoxious!!!! Thank goodness for the mute button!
My wife is a retired RN. She would tell stories of patients she assisted who were taking such a huge combination of drugs, the doctor would occasionally put the patient on a drug holiday; i.e., under strict supervision, he would stop virtually all the meds the patient was taking..Then, he would gradually reintroduce the patient to the same or alternative meds one at a time. Although it sounds risky, in virtually every case, the patient improved, and ended up taking far less meds than when he/she came to the hospital.
I guess I won’t tell you to take a pill. You take too many as it is.
Typical American, don’t change your life style, lose weight, get more exercise, just take more PILLS!!!! He sounds like he needs a Midol though.